MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve

C.R. Bard Inc. (Covington) -1018233 Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve
Catalog Number 50614
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient said he receives utis on a regular basis and wanted to see if we have any recommendations.Advised him we are not medical professionals but only go by what the doctor recommend.Also advised him the doctor wrote the rx for 4x a day instead of the 3x; he is currently ordering.Advised him to ask the doctor, how many he need to be cathing a day.It's unclear if lot number was requested.No additional information provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve
Common Device Name
Coude Intermittent Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50459574
Report Number1018233-2026-05591
Device Sequence Number21347836
Product Code KOD
UDI-Device Identifier00801741068089
UDI-Public(01)00801741068089
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number50614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by ManufacturerNot provided
09/14/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/04/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale